Skip to content
Includes Expert Content
inner ear- antivert
reeree28_2006 posted:
I went to the doctor for lightheadedness and nausea and they told me i had a inner ear infection and gave me antivert for the lightheadedness. it is not doing me any good im still lightheaded and it never goes away. Could it be something else?
Rod Moser, PA, PhD responded:
Sure...lightheadedness and nausea can be symptoms of many different diseases and conditions, not necessarily an inner ear problem. There can be hundreds of possibilities, so if your doctor's treatment is not helping, you will need to go back so that these other possibilites can be addressed.

Helpful Tips

VNG is Excruciatingly Painful
I recently had a VNG test at a local neurology center. It was so painful that I could not make it through it, I had to beg them to stop. ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.